# SDR 0200316308

- Difficulty date: January 22, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 49,899 hours, 6,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found crack in fuselage skin at upper forward corner of aft cargo door cutout. Repaired per EA 63-187966 Rev C Section I. Established monitor inspection and will accomplish Section II at or prior to 21,009 cycles. Section III of EA 63-187966 will be accomplished at or prior to 3000 cycles after accomplishment of Section II.
